# SDR SWAA2022100552092

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 54,667 hours, 28,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTS THE OVERWING EXIT LIGHT ON THE F.O. SIDE IS INOP / [01] RELAMPED SIDEWALL LIGHT @F.O. OVERWING PER AMM 33-21-00. ALL EMERGENCY EXIT SIGNS OPS CHECK NORMAL.
